MathSciNet Relay Station
MathSciNet bibliographic data
MR557491 46E30 (46B15 46B20 47B38)
Enflo, P.; Starbird, T. W. Subspaces of $L\sp{1}$ containing $L\sp{1}$. Studia Math. 65 (1979), no. 2, 203–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement